# SDR SWIA201642779

- Difficulty date: October 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 37,278 hours, 22,437 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 319.7 FRAME BETWEEN STRINGERS 25 AND 27L.   REPAIRED THE FRAME IAW REO. LEAK CHECKED GOOD.
